Translator Disclaimer
1995 On the qualitative behaviour of some semilinear parabolic problems
Joachim Escher
Differential Integral Equations 8(2): 247-267 (1995).

Abstract

This paper is concerned with semilinear reaction-diffusion systems under nonlinear dynamical boundary conditions. We will prove that such problems are well-posed on some Bessel potential spaces and that the corresponding solution defines a local semiflow on these spaces. This result will enable us to investigate the dynamical properties of the solutions under discussion. In particular, we will prove some conclusions concerning global existence and blow up phenomena as well as singular perturbation results.

Citation

Download Citation

Joachim Escher. "On the qualitative behaviour of some semilinear parabolic problems." Differential Integral Equations 8 (2) 247 - 267, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0814.35053
MathSciNet: MR1296123

Subjects:
Primary: 35K55
Secondary: 35Bxx, 35D05

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.8 • No. 2 • 1995
Back to Top